ABOUT US
JOURNALS
ANNUAL SUBSCRIPTION
OUR TEAM
Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Archive
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
Indexing
UGC Protocol Part 1
 
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(1), JAN-JUN 2019
Page No. : 253-263, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00024.9 (Received on 15.02.2019Revised on 25.04.2019 Accepted on 08.05.2019)

SOME COMPOSITION PROPERTIES ON TOTALLY REGULAR INTUITIONISTIC FUZZY GRAPHS

A. Nagoor Gani 1, H. Sheik Mujibur Rahman2*
Author’s Affiliation : 1P.G. & Research Department of Mathematics, Jamal Mohamed College(Autonomous), Tiruchirappalli, Tamil Nadu 620020, India. E-mail: [email protected] 2 P.G. & Research Department of Mathematics, Jamal Mohamed College(Autonomous), Tiruchirappalli, Tamil Nadu 620020, India. E-mail: [email protected]

Corresponding Author : H. Sheik Mujibur Rahman, P.G. & Research Department of Mathematics, Jamal Mohamed College (Autonomous), Tiruchirappalli, Tamil Nadu 620020, India.,
E-Mail:-[email protected]


Abstract

In this paper, the Composition of totally regular intuitionistic fuzzy graphs need not be a totally regular intuitionistic fuzzy graph is discussed. Also the conditions for the Composition of totally regular intuitionistic fuzzy graphs to be totally regular under some restrictions are obtained.

2010 Mathematics Subject Classification: 03E72, 03F55.

 

Keywords

Total degree of a vertex, Composition, Regular IFG, Totally regular IFG.
Download Now
 

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us